Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 2, Pages 407-411
http://dx.doi.org/10.1155/S0161171285000436
Research notes

On Legendre numbers

Department of Mathematics, East Carolina University, Greenville 27834, North Carolina, USA

Received 7 February 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul W. Haggard, “On Legendre numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 2, pp. 407-411, 1985. https://doi.org/10.1155/S0161171285000436.